# SDR DALA2023053004332

- Difficulty date: May 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 35,194 hours, 4,445 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 REPORTED CLIMB TO FL330 FROM FL270 CLIMBING TROUGH FL 31.6 RECEIVED CAB PR SAFETY VALVE OPEN ECAM MSG. AP@8.7 DESCENDED TO FL 29.0 ECAM CLEARED. CORRECTIVE ACTION: OPS TEST OF CAB SAFETY VALVE C/O. LOAD 16 ACMS REPORT SHOWS MAX DIF PRESS AT 8,7 PSI. CPC#1 AND #2 TESTED. NO FAULTS FOUND. (4659588)
